# SDR CA150205004

- Difficulty date: January 23, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE NR 1 ENGINE HAD TO BE SHUTDOWN IN FLIGHT DUE TO A LOW OIL PRESSURE WARNING SHORTLY AFTER TAKE-OFF. THE AIRCRAFT RETURNED TO THE DEPARTED AIRPORT AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING. THE TROUBLESHOOTING REVEALED THE OIL CAP WAS SECURE AND THE OIL FILTER HOUSING O-RING WAS SPLIT. THE MAIN OIL FILTER AND IMPENDING BYPASS SWITCH WAS CHANGED THE NIGHT BEFORE DUE TO FAULT CODES. THE OIL FILTER WAS CHANGED DURING THE MORNING. THE O-RING AND THE OIL FILTER WILL BE REPLACED, THE OIL SYSTEM WILL BE FLUSHED BEFORE TO RETURN THIS ENGINE BACK TO SERVICE.
